# SDR CA960812002

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010337
- Condition: Cracked
- Location: #1 Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FROM #1 NACELLE. CRACKED HYDRAULIC LINE REPLACED.
